MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD
Model Number 7171/65
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that a patient presented with several non-sustained v oversensing episodes during an in-clinic device check.It was noted that the oversensing appeared to lead noise.The possibility of the lead rubbing up to an old abandoned lead causing the noise was brought up.No programming changes were done to address the issue.The patient would continue to be monitored.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9173621
Report Number2017865-2019-14898
Device Sequence Number19436373
Product Code LWS
UDI-Device Identifier05414734502443
UDI-Public05414734502443
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model Number7171/65
Device Lot Number4712667
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2019
Initial Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1